# SDR IPXA2024112112010

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,855 hours, 15,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOP.  R&R L1 DOOR AFT UPPER CABLE PER AMM 52-11-03. DOOR OPERATES NORMAL.
